Journal article Open Access

Perennial arguments about intelligibility and rationality in the philosophy of the social sciences

Sharrock, Wes W.


Citation Style Language JSON Export

{
  "publisher": "University of Manchester School of Social Sciences", 
  "DOI": "10.5449/idslu-001104709", 
  "container_title": "Ethnographic studies", 
  "title": "Perennial arguments about intelligibility and rationality in the philosophy of the social sciences", 
  "issued": {
    "date-parts": [
      [
        2009, 
        1, 
        1
      ]
    ]
  }, 
  "abstract": "<p>Keine Beschreibung.</p>", 
  "author": [
    {
      "family": "Sharrock, Wes W."
    }
  ], 
  "page": "107-124", 
  "note": "+ zhb_1104709 + Sprache: eng", 
  "type": "article-journal", 
  "publisher_place": "Manchester", 
  "issue": "11, Autumn 2009", 
  "id": "31662"
}
67
362
views
downloads
Views 67
Downloads 362
Data volume 48.3 MB
Unique views 66
Unique downloads 344

Share

Cite as